# SDR 99ZZZX1934

- Difficulty date: April 13, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5078U
- Make and model: Beech 65
- Aircraft serial: LF32
- System (JASC): 2910 · Hydraulic System, Main
- Part: Adapter
- Part number: LW12540
- Condition: Cracked
- Location: Hydraulic Pump
- Component: Aro, 21240
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

OIL LEAK WAS FOUND AT THE REAR OF ENGINE.  AFTER INSPECTION, AN OBVIOUS CRACK WAS SEEN ON ADAPTER FLANGE.  ADAPTER FLANGE SHOULD BE REINFORCED TO PREVENT FAILURE OF FLANGE.  THIS OPERATOR HAS HAD THIS FAILURE OCCUR BEFORE.
